# SDR SWAA2024040168603

- Difficulty date: March 28, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 56,717 hours, 28,842 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: UNKNOWN
- Condition: Leaking
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT HALON FIRE EXTINGUISHER LEAKING<[01] INSTALLED SERVICEABLE FIRE EXTINGUISHER CANNED FROM A/C 448 PER AMM 26-26-01
